Alert archive / Mississippi / Special Weather Statements in 2011

Special Weather Statement, NWS Jackson, MS

August 4, 2011Kemper County, Mississippi

NWS Jackson, MS issued this special weather statement at Aug 4, 2011, 7:47 PM CDT for Kemper County, Mississippi. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 4, 2011, 7:47 PM CDT (00:47 UTC)
Expired
Aug 4, 2011, 8:15 PM CDT
In force
28 min
Issued by
NWS Jackson, MS

County Kemper County, MS

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 0.8 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2011-08-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 661 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2011-08-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
661 J/kg
Mixed-layer CIN
-94 J/kg
Mixed-layer LCL
2066 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
-22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

202 
WWUS84 KJAN 050047
SPSJAN

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
747 PM CDT THU AUG 4 2011

MSZ046-050115-
KEMPER MS-
747 PM CDT THU AUG 4 2011

...STRONG THUNDERSTORMS MOVING ACROSS KEMPER COUNTY...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 6 MILES NORTHEAST OF BLUFF SPRINGS AT 747 PM CDT...MOVING
NORTH AT 10 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN CENTRAL KEMPER COUNTY SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3291 8888 3291 8860 3270 8859 3272 8888
TIME...MOT...LOC 0047Z 174DEG 10KT 3285 8874

$$

DL

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Aug 4, 4:30 PM CDT, 3 hours 17 minutes earlier.

Area forecast discussion, Aug 4, 4:30 PM CDT, 3 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
430 PM CDT THU AUG 4 2011

...DANGEROUS HEAT STRESS CONTINUES FOR THE ARKLAMISS...

.SHORT TERM...EXCESSIVE HEAT WARNINGS WILL CONTINUE ACROSS THE
REGION THROUGH THE OVERNIGHT HOURS. CURRENT AFTERNOON HEAT INDICES
HAVE CLIMBED NEAR 110 DEGREES AT MANY LOCATIONS...HIGHER AT SOME NRN
SITES. OVERNIGHT LOWS WILL HANG IN THE MID TO UPPER 70S IN MOST
AREAS AND WILL REMAIN NEAR 80 AT SOME DELTA LOCATIONS...OFFERING
LITTLE IN THE WAY OF RELIEF FROM TODAYS HOT CONDITIONS. STRONG HIGH
PRESSURE WILL CONTINUE INTO THE WEEKEND...CENTERED JUST WEST OF THE
FORECAST AREA AND EDGING EVER SO SLIGHTLY TO THE WEST WITH TIME.
GRADUALLY DECREASING SUBSIDENCE WILL RESULT IN GRADUALLY COOLER
925/850 MB TEMPS EACH DAY BUT...EVEN WITH SLIGHTLY COOLER
READINGS...WEATHER CONDITIONS WILL BE UNUSUALLY HOT. THE CURRENT
EXCESSIVE HEAT WARNING WILL CONTINUE THROUGH 7AM FRIDAY MORNING IN
CONSIDERATION OF WARM OVERNIGHT LOWS. THE WARNING WILL CONTINUE FOR
AREAS ALONG AND WEST OF I-55 TOMORROW WHERE THE EFFECTS OF RIDGING
TO OUR WEST WILL BE MOST PRONOUNCED. AS LOW LEVEL TEMPS VERY SLOWLY
BEGIN TO DECREASE...ALTHOUGH STILL VERY WARM...AND ISOLATED TO
SCATTERED CONVECTION DEVELOPS DURING THE DAY...A HEAT ADVISORY WILL
REMAIN IN PLACE FOR AREAS EAST OF I-55 THROUGH FRIDAY

THE TRACK OF WEAK WAVES THAT PIVOT AROUND THE ERN FRINGES OF THE
RIDGE WILL ALSO BEGIN TO SHIFT WWD INTO OUR AREA AND WILL PRODUCE
SUFFICIENT FORCING TO MAINTAIN A CHANCE OF CONVECTION...ESPECIALLY
OVER OUR ERN ZONES. THE POTENTIAL FOR OVERNIGHT MCS DEVELOPMENT
EXISTS WITH THIS PATTERN AND THE REMAINS OF EVENING CONVECTION THAT
DEVELOP ALONG THE WEAK SURFACE BOUNDARY NEAR THE NRN MS BORDER COULD
POSSIBLY DRIFT INTO NRN PARTS OF THE FORECAST AREA. CURRENT
INDICATIONS ARE THAT NIGHTTIME CONVECTION WILL REMAIN TO OUR NORTH
BUT WILL PAINT A SLIGHT CHANCE OF PRECIP IN THE N/NE
OVERNIGHT...KEEPING THE BEST CHANCES OF THUNDERSTORMS DURING THE
AFTERNOON AND EARLY EVENING. DEEP MOISTURE CONTINUES OVER THE AREA
AND 850 MB MOISTURE...ALONG WITH PWATS...WILL BE ON THE INCREASE
OVER THE NEXT COUPLE OF DAYS. ALTHOUGH THE UPPER RIDGE CENTER WILL
DRIFT TO THE WEST AND WEAK UPPER TROUGHING WILL SLOWLY DEVELOP TO
OUR E/SE...UPPER RIDGING WILL REMAIN STRONG ENOUGH TO MAINTAIN HOT
CONDITIONS ACROSS THE REGION. WITH HIGH DAYTIME TEMPERATURES AND
PRECIPITABLE WATER VALUES SITTING AROUND OR ABOVE 2 INCHES ANY
CONVECTION THAT DEVELOPS WILL HAVE THE POTENTIAL TO BECOME SEVERE
WITH DAMAGING WINDS.

MAV POPS LOOK TOO DRY FOR FRIDAY...CONSIDERING THE OUTLIER SOLUTION
OF THE GFS COMPARED TO OTHER MODELS...AND WERE INCREASED ACROSS THE
AREA. MODEL CONSENSUS IS FOR INCREASING RAIN CHANCES SATURDAY...THE
GFS ENSEMBLE AVERAGE MOS OFFERING A MORE REASONABLE SOLUTION TO
DAYTIME AND OVERNIGHT RAIN CHANCES FOR THE AREA...MAV MOS LOOKING
TOO DRY DURING THE DAY AND TOO WET OVERNIGHT.

.LONG TERM...FOR THE SUN-THU PERIOD...HOT/HUMID CONDITIONS WILL
REMAIN...BUT OVERALL TEMPS DO NOT LOOK TO BE AS EXTREME AS THE
CURRENT STRETCH WE ARE IN. ADDITIONALLY...SLIGHTLY BETTER PRECIP
POTENTIAL WILL EXIST WHICH WOULD BRING SOME RELIEF TO THE AREAS THAT
RECEIVE ANY.

THE PATTERN OVER THE WEEKEND WILL STILL BE ONE WITH THE UPPER RIDGE
CENTERED TO THE NW OF THE REGION. HOWEVER...BY THIS TIME IT WILL BE
IN A WEAKER STATE AS HEIGHT VALUES WILL BE LOWERING TO 591-593 DM.
THIS SHOULD SUPPORT LESS HOT CONDITIONS AND SOME INCREASE IN PRECIP
POTENTIAL. STILL...THERE WILL BE RESIDUAL EFFECTS FROM THE PREV HOT
WEEK AND TEMPS SHOULD RANGE FROM 95-100 WITH THE HOTTEST READINGS
OVER THE WESTERN HALF. THESE ABV NORMAL TEMPS WILL COMBINE WITH HIGH
SFC MOISTURE AND THE AREA WILL LIKELY CONTINUE TO BE UNDER AT LEAST
A HEAT ADV. THE WEAKENING RIDGE WILL ALLOW A COUPLE DISTURBANCES TO
IMPACT THE AREA WITH SOME SLIGHT COOLING OF MID LEVEL TEMPS. THIS
WILL COMBINE WITH THE VERY WARM LOWER LEVELS AND PROVIDE STEEP LAPSE
RATES AND HIGH INSTABILITY. DUE TO THIS...ANY STORMS THAT DEVELOP
WILL HAVE THE POTENTIAL TO BE STRONG/SVR AND WILL CONTINUE TO WORD
THIS RISK IN THE HWO. THE NE/E HALF WILL HAVE THE BEST CHANCES OF
RAIN THIS WEEKEND.

FOR THE WEEKDAY PERIOD...THE CENTER OF THE UPPER RIDGE SLIDES MORE
WESTWARD AND KEEPS OUR REGION IN THE WEAKNESS AND UNDER A NW FLOW
REGIME. THE LOWER LEVELS WILL GENERALLY REMAIN IN A WESTERLY FLOW
PATTERN AND THIS WILL SUPPORT THE CONTINUED ABV NORMAL TEMPS EACH
DAY. GFS GUID INDICATED THIS...BUT WAS STILL THE LOWER MEMBER OF THE
ENSEMBLE SUIT. DUE TO THIS...OPTED TO LEAN TOWARD THE ENSEMBLE MEAN
TEMPS AND RAISE HIGHS A COUPLE DEGREES...ESPECIALLY ACROSS THE WEST
WHERE THEY HAVE BEEN THE DRIEST/HOTTEST SO FAR THIS SUMMER. AS FOR
PRECIP...CHANCES WILL BE NEAR TO JUST ABOVE NORMAL DURING THIS
PERIOD AS THE LOWER MID LEVEL HEIGHTS AND NW FLOW REGIME WILL
SUPPORT BETTER RAIN CHANCES. THE EASTERN HALF WILL HAVE THE BEST
CHANCES EACH DAY. THERE WILL ALSO BE A RISK FOR A MCS COMPLEX OR TWO
AS BOTH THE GFS/EURO ARE INDICATING A FEW POTENT WAVES WITH
RELATIVELY STRONG FLOW MOVING THROUGH THIS PATTERN. TIMING THIS IS
VERY DIFFICULT AND WILL JUST FOLLOW GUID POPS DURING THIS TIME. /CME/

&&

.AVIATION...ISOLATED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED
ACROSS NORTHERN AND EASTERN PORTIONS OF THE AREA THIS AFTERNOON IN
ASSOCIATION WITH A WEAK BOUNDARY THAT WILL STALL NORTH OF THE AREA.
EXPECT ISOLATED SHOWERS AND THUNDERSTORMS TO BE POSSIBLE OVERNIGHT
ACROSS PORTIONS OF THE NORTH AND EAST. MVFR FOG WILL BE POSSIBLE
ACROSS THOSE AREAS THAT GET ISOLATED THUNDERSTORMS. MVFR CONDITIONS
WILL BE FROM 09Z-13Z FRIDAY...THEN SHIFT TO ALL VFR CONDITIONS./17/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       78 100  78  99 /   6  17  12  23
MERIDIAN      76  98  75  97 /  13  22  18  28
VICKSBURG     77 100  77  99 /   5  11   9  13
HATTIESBURG   78  99  76  98 /  12  18  17  28
NATCHEZ       76  97  77  96 /   5  10   9  13
GREENVILLE    80 101  79 100 /  10  17   9  10
GREENWOOD     78 101  77  99 /  10  26  11  14

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...EXCESSIVE HEAT WARNING UNTIL 7 AM CDT FRIDAY FOR MSZ028>033-
     037>039-044>046-050>052-055>058-063>066-072>074.

     HEAT ADVISORY FROM 7 AM TO 7 PM CDT FRIDAY FOR MSZ028>033-
     037>039-044>046-050>052-055>058-063>066-072>074.

     EXCESSIVE HEAT WARNING UNTIL 7 PM CDT FRIDAY FOR MSZ018-019-
     025>027-034>036-040>043-047>049-053-054-059>062.

LA...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT FRIDAY FOR LAZ007>009-015-
     016-023>026.

AR...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT FRIDAY FOR ARZ074-075.

&&

03/CME/17
Hazardous weather outlook, Aug 4, 2:15 PM CDT, 5 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
215 PM CDT THU AUG 4 2011

LAZ007>009-015-016-023>026-MSZ040>043-047>049-053-054-059>062-
051915-
MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA-
FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-ISSAQUENA-SHARKEY-YAZOO-
MADISON MS-WARREN-HINDS-RANKIN-CLAIBORNE-COPIAH-JEFFERSON-ADAMS-
FRANKLIN MS-LINCOLN-
215 PM CDT THU AUG 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
MISSISSIPPI...AND NORTHEAST LOUISIANA.

.DAY ONE...TONIGHT

AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT THROUGH TONIGHT AS DANGEROUS
LEVELS OF HEAT AND HUMIDITY CONTINUE OVER THE OUTLOOK AREA. LITTLE TO
NO RELIEF FROM THE HEAT STRESS IS EXPECTED TONIGHT AS OVERNIGHT LOWS
ONLY FALL INTO THE UPPER 70S AND LOWER 80S.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

OPPRESSIVE HEAT AND HUMIDITY WILL CONTINUE THROUGH FRIDAY EVENING
AS AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT. UPDATED HEAT RELATED
WARNINGS OR ADVISORIES FOR SOME LOCATIONS ARE POSSIBLE AS WE GO INTO
THROUGH THE UPCOMING WEEKEND...ESPECIALLY IN WESTERN PORTIONS OF THE
OUTLOOK AREA.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY.

ARZ074-075-MSZ018-019-025>027-034>036-051915-
ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-
WASHINGTON-HUMPHREYS-HOLMES-
215 PM CDT THU AUG 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST MISSISSIPPI...
AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT

AN EXCESSIVE HEAT WARNING REMAINS THROUGH TONIGHT AS DANGEROUS LEVELS
OF HEAT AND HUMIDITY CONTINUE OVER THE OUTLOOK AREA. LITTLE TO NO
RELIEF FROM THE HEAT STRESS IS EXPECTED TONIGHT AS OVERNIGHT LOWS
ONLY FALL INTO THE UPPER 70S AND LOWER 80S.

ALSO...ISOLATED STRONG TO SEVERE THUNDERSTORMS MAY DEVELOP THROUGH THIS
EVENING WITH WIND GUSTS OF 50 TO 60 MPH BEING THE PRIMARY CONCERNS
WITH THE MOST INTENSE STORMS. HEAVY RAIN...INTENSE CLOUD TO GROUND
LIGHTNING STRIKES...AND TO A LESSER EXTENT SMALL HAIL...WILL ALSO BE
POSSIBLE. THESE STORMS SHOULD MAINLY OCCUR ALONG AND NORTH OF A
CROSSETT TO LEXINGTON LINE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

HOT AND HUMID CONDITIONS WILL PERSIST FRIDAY AS A EXCESSIVE HEAT WARNING IS
IN EFFECT THROUGH FRIDAY AFTERNOON WITH HEAT INDICES ABOVE 110. UPDATED
HEAT RELATED WARNINGS OR ADVISORIES FOR SOME LOCATIONS ARE POSSIBLE
AS WE GO INTO THROUGH THE UPCOMING WEEKEND. A FEW STRONG TO SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING WIND GUSTS OF 50 TO 60 MPH WILL BE
POSSIBLE EACH AFTERNOON AND EVENING FROM FRIDAY THROUGH SUNDAY. MOST
OF THE STORMS SHOULD BE ALONG AND EAST OF THE INTERSTATE 55 CORRIDOR.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY.

MSZ028>033-037>039-044>046-050>052-055>058-063>066-072>074-051915-
MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-ATTALA-WINSTON-
NOXUBEE-LEAKE-NESHOBA-KEMPER-SCOTT-NEWTON-LAUDERDALE-SIMPSON-
SMITH-JASPER-CLARKE-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-
MARION-LAMAR-FORREST-
215 PM CDT THU AUG 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST MISSISSIPPI.

.DAY ONE...TONIGHT

AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT THROUGH TONIGHT AS
DANGEROUS LEVELS OF HEAT AND HUMIDITY CONTINUE OVER THE OUTLOOK AREA.
LITTLE TO NO RELIEF FROM THE HEAT STRESS IS EXPECTED TONIGHT AS
OVERNIGHT LOWS ONLY FALL INTO THE UPPER 70S AND LOWER 80S.

ALSO...A FEW STRONG TO SEVERE THUNDERSTORMS MAY DEVELOP THIS AFTERNOON
AND EVENING WITH WIND GUSTS OF 50 TO 60 MPH BEING THE PRIMARY
CONCERNS WITH THE MOST INTENSE STORMS. HEAVY RAIN...INTENSE CLOUD TO
GROUND LIGHTNING STRIKES...AND TO A LESSER EXTENT SMALL HAIL...WILL
ALSO BE POSSIBLE. THESE STORMS SHOULD MAINLY OCCUR ALONG AND NORTH OF
A CROSSETT TO LEXINGTON LINE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

HOT AND HUMID CONDITIONS WILL PERSIST FRIDAY AS A HEAT ADVISORY IS IN EFFECT
THROUGH FRIDAY AFTERNOON WITH HEAT INDICES 105 TO 110. UPDATED HEAT
RELATED WARNINGS OR ADVISORIES FOR SOME LOCATIONS ARE POSSIBLE AS WE
GO INTO THROUGH THE UPCOMING WEEKEND. A FEW STRONG TO SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING WIND GUSTS OF 50 TO 60 MPH WILL BE
POSSIBLE EACH AFTERNOON AND EVENING FROM FRIDAY THROUGH SUNDAY. MOST
OF THE STORMS SHOULD BE ALONG AND EAST OF THE INTERSTATE 55 CORRIDOR.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

17

In the hours before

Special weather statement, Aug 4, 7:03 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
703 PM CDT THU AUG 4 2011

MSZ026-050035-
GRENADA MS-
703 PM CDT THU AUG 4 2011

...STRONG THUNDERSTORMS CONTINUE TO MOVE ACROSS GRENADA COUNTY...

A CLUSTER OF STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS EXTENDED FROM WEST TO EAST ACROSS GRENADA COUNTY AT 703 PM
CDT...MOVING SOUTHEAST AT 10 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.

PEOPLE IN GRENADA COUNTY SHOULD MONITOR THESE STORMS CLOSELY.

LAT...LON 3387 8976 3387 8951 3386 8950 3368 8951
      3368 9013 3381 9014 3382 9013 3382 8999
      3383 8997 3383 8994 3390 8992 3390 8977
TIME...MOT...LOC 0003Z 319DEG 10KT 3381 8969

DL
Special weather statement, Aug 4, 7:11 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
711 PM CDT THU AUG 4 2011

MSZ032-033-050040-
OKTIBBEHA MS-CHOCTAW MS-
711 PM CDT THU AUG 4 2011

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM STARKVILLE TO 4 MILES NORTHWEST OF REFORM AT
711 PM CDT...MOVING SOUTH AT 20 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.

PEOPLE IN CHOCTAW AND OKTIBBEHA COUNTIES SHOULD MONITOR THESE STORMS
CLOSELY.

LAT...LON 3328 8874 3329 8910 3320 8911 3318 8931
      3328 8931 3329 8937 3345 8939 3352 8927
      3353 8918 3353 8909 3356 8909 3356 8872
TIME...MOT...LOC 0011Z 007DEG 16KT 3348 8884 3346 8922

DL
Local storm report, Aug 4, 7:17 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
717 PM CDT THU AUG 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND DMG     EUPORA                  33.54N 89.28W
08/04/2011                   WEBSTER            MS   EMERGENCY MNGR

            NUMEROUS TREES DOWNED AROUND THE CITY OF EUPORA AND
            WEBSTER COUNTY.

&&

MME
Local storm report, Aug 4, 7:38 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
738 PM CDT THU AUG 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND DMG     6 S EUPORA              33.46N 89.28W
08/04/2011                   CHOCTAW            MS   STORM CHASER

            TREE FELL ON HOUSE

&&

AWEBER
Local storm report, Aug 4, 7:42 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
742 PM CDT THU AUG 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     TSTM WND DMG     5 NW ACKERMAN           33.36N 89.23W
08/04/2011                   CHOCTAW            MS   EMERGENCY MNGR

            MULTIPLE TREES WERE DOWNED ACROSS CHOCTAW COUNTY.

&&

DL
Special weather statement, Aug 4, 7:47 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
747 PM CDT THU AUG 4 2011

MSZ046-050115-
KEMPER MS-
747 PM CDT THU AUG 4 2011

...STRONG THUNDERSTORMS MOVING ACROSS KEMPER COUNTY...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 6 MILES NORTHEAST OF BLUFF SPRINGS AT 747 PM CDT...MOVING
NORTH AT 10 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN CENTRAL KEMPER COUNTY SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3291 8888 3291 8860 3270 8859 3272 8888
TIME...MOT...LOC 0047Z 174DEG 10KT 3285 8874

DL

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 7:03 PM CDTSpecial Weather StatementJANGrenada32 min
Aug 4, 7:11 PM CDTSpecial Weather StatementJANChoctaw, Oktibbeha29 min
Aug 4, 7:13 PM CDTSevere Thunderstorm WarningJANChoctaw, Noxubee, Oktibbeha, Winston47 min
Aug 4, 7:34 PM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Montgomery41 min
Aug 4, 7:51 PM CDTSevere Thunderstorm WarningJANKemper, Noxubee54 min
Aug 4, 8:07 PM CDTSpecial Weather StatementJANLauderdale43 min
Aug 4, 10:41 PM CDTSpecial Weather StatementJANForrest29 min
Aug 5, 3:07 PM CDTSpecial Weather StatementJANGrenada28 min
Aug 5, 4:04 PM CDTSpecial Weather StatementJANClay, Webster31 min
Aug 5, 4:16 PM CDTSpecial Weather StatementJANLowndes29 min
Aug 5, 4:38 PM CDTSpecial Weather StatementJANHinds27 min
Aug 5, 4:43 PM CDTSpecial Weather StatementJANWinston27 min
Aug 5, 4:56 PM CDTSpecial Weather StatementJANLowndes, Oktibbeha29 min
Aug 5, 5:13 PM CDTSevere Thunderstorm WarningJANLowndes, Noxubee62 min
Aug 5, 5:21 PM CDTSevere Thunderstorm WarningJANKemper, Neshoba, Winston54 min
Aug 5, 6:14 PM CDTSpecial Weather StatementJANKemper31 min
Aug 5, 6:29 PM CDTSpecial Weather StatementJANNeshoba31 min

Nearby

Special Weather Statements in Mississippi, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.